# SDR 2007UALA02929

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 28,435 hours, 7,840 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Sheared
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT DOOR, FWD SLIDE PACK ALIGNMENT PIN SHEARED.  FOUND DURING SLIDE CHANGE.  REMOVED AND REPLACED LINE UP PIN.    SUSPECT JOLT DURING FLIGHT TURBULENCE CAUSED ENOUGH MOVEMENT TO SHEAR PIN.
